# SDR CA040401003

- Difficulty date: March 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 36,368 hours
- Engine: Lyc ALF502R5
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 230305204
- Condition: Failed
- Location: 2ndary Overspeed
- Part time: 10,119 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS IN CRUISE WHEN CREW REPORTED THAT THE NR 3 ENGINE LOST POWER & SPOOLED DOWN BY ITSELF, SEVERAL ASSOCIATED MWS CAUTION LIGHTS ILLUMINATED. ACFT LANDED SAFELY AT ITS INTENDED DESTINATION. ACFT FERRIED HOME ON THREE ENGINES. MX FOUND THE NR 3 ENGINE SECONDARY OVERSPEED CONTROLLER AT FAULT. ACFT RUN WITH NO FURTHER OCCURRENCE OF DIFFICULTY. ACFT SCHEDULED IN FOR ITS HEAVY CHECK & HONEYWELL THEN REQUESTED THAT WE RING OUT THE ENTIRE OVERSPEED ELECTRICAL SYSTEM ON THAT & ALL OTHER ENGINES CONFIRMING THE FUNCTION & SERVICEABILITY OF THE OVERSPEED SYS. NO FAULTS HAVE BEEN FOUND TO DATE. OVERSPEED CONTROLLER THAT INITIALLY CAUSED PROBLEM HAS BEEN SENT TO HONEYWELL FOR ANALYSIS.
